# SDR R61A201803180356

- Difficulty date: February 23, 2018
- Submitted: March 18, 2018
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000143
- Aircraft time: 27,741 hours, 17,577 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067861005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE FOUND CHAFED/CORROSION ALONG PASSENGER CABIN RT I/B SEAT TRACK 23 - 34. REMOVED AND REPLACED PASSENGER CABIN RT I/B SEAT TRACK FRAME 23-34 REF SRM 51-40-08 PN 170-67861-005.
